# SDR DALA1104189857

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 775 Lbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 775, LBL 44, FLOORBEAM SUPPORT IS CRACKED AT BOTTOM OF ANGLE.  REMOVED CRACKED FITTING LOCATED DRILLED DEBURRED NEW FITTING & INSTALLED IAW DWG 392581241, SRM 51-10-4, 51-30-5, 51-30-2, & 51-30-1.  REQUIRED INSPECTION COMPLETED.
